Jean-Christophe Novelli
Jean-Christophe Novelli
Professor of Computer Science, Paris-Est University
Adresse e-mail validée de univ-mlv.fr
Titre
Citée par
Citée par
Année
The algebra of binary search trees
F Hivert, JC Novelli, JY Thibon
Theoretical Computer Science 339 (1), 129-165, 2005
1672005
Supercharacters, symmetric functions in noncommuting variables, and related Hopf algebras
M Aguiar, C André, C Benedetti, N Bergeron, Z Chen, P Diaconis, ...
Advances in Mathematics 229 (4), 2310-2337, 2012
932012
A direct bijective proof of the hook-length formula
JC Novelli, I Pak, AV Stoyanovskii
Discrete Mathematics & Theoretical Computer Science 1 (1), 2006
912006
Hopf algebras and dendriform structures arising from parking functions
JC Novelli, JY Thibon
arXiv preprint math/0511200, 2005
762005
Polynomial realizations of some trialgebras
JC Novelli, JY Thibon
arXiv preprint math/0605061, 2006
702006
Commutative combinatorial Hopf algebras
F Hivert, JC Novelli, JY Thibon
Journal of Algebraic Combinatorics 28 (1), 65, 2008
65*2008
The chinese monoid
J Cassaigne, M Espie, D Krob, JC Novelli, F Hivert
International Journal of Algebra and Computation 11 (3), 301-334, 2001
572001
Noncommutative symmetric functions VII: free quasi-symmetric functions revisited
GHE Duchamp, F Hivert, JC Novelli, JY Thibon
Annals of combinatorics 15 (4), 655-673, 2011
492011
On the hypoplactic monoid
JC Novelli
Discrete Mathematics 217 (1-3), 315-336, 2000
492000
Natural endomorphisms of quasi-shuffle Hopf algebras
JC Novelli, F Patras, JY Thibon
Bulletin de la société mathématique de France 141 (1), 107-130, 2013
382013
Free quasi-symmetric functions and descent algebras for wreath products, and noncommutative multi-symmetric functions
JC Novelli, JY Thibon
Discrete Mathematics 310 (24), 3584-3606, 2010
372010
Approximating minimum cocolorings
FV Fomin, D Kratsch, JC Novelli
Information Processing Letters 84 (5), 285-290, 2002
342002
A Hopf algebra of parking functions
JC Novelli, JY Thibon
arXiv preprint math/0312126, 2003
322003
Noncommutative symmetric functions and Lagrange inversion
JC Novelli, JY Thibon
Advances in Applied Mathematics 40 (1), 8-35, 2008
312008
An operational calculus for the Mould operad
F Chapoton, F Hivert, JC Novelli, JY Thibon
International Mathematics Research Notices 2008 (9), rnn018-rnn018, 2008
312008
Construction de trigebres dendriformes
JC Novelli, JY Thibon
Comptes Rendus Mathematique 342 (6), 365-369, 2006
302006
Pseudo-permutations I: First combinatorial and lattice properties
D Krob, M Latapy, JC Novelli, HD Phan, S Schwer
302000
Un analogue du monoıde plaxique pour les arbres binaires de recherche
F Hivert, JC Novelli, JY Thibon
Comptes Rendus Mathematique 335 (7), 577-580, 2002
292002
Trees, functional equations, and combinatorial Hopf algebras
F Hivert, JC Novelli, JY Thibon
European Journal of Combinatorics 29 (7), 1682-1695, 2008
282008
Yang–Baxter bases of 0-Hecke algebras and representation theory of 0-Ariki–Koike–Shoji algebras
F Hivert, JC Novelli, JY Thibon
Advances in Mathematics 205 (2), 504-548, 2006
282006
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20